PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 2 | 155-171
Tytuł artykułu

Exponential sums for symplectic groups and their applications

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Twórcy
autor
  • Department of Mathematics, Sogang University, Seoul 121-742, South Korea
Bibliografia
  • [1] B. C. Berndt and R. J. Evans, Sums of Gauss, Jacobi, and Jacobsthal, J. Number Theory 11 (1979), 349-398.
  • [2] B. C. Berndt and R. J. Evans, Sums of Gauss, Eisenstein, Jacobi, and Jacobsthal, and Brewer, Illinois J. Math. 23 (1979), 374-437.
  • [3] B. C. Berndt and R. J. Evans, The determination of Gauss sums, Bull. Amer. Math. Soc. (N.S.) 5 (1981), 107-129.
  • [4] L. Carlitz, Representation by skew forms in a finite field, Arch. Math. (Basel) 5 (1954), 19-31.
  • [5] J. H. Hodges, Exponential sums for skew matrices in a finite field, Arch. Math. 7 (1956), 116-121.
  • [6] J. H. Hodges, Weighted partitions for skew matrices over a finite field, Arch. Math. 8 (1957), 16-22.
  • [7] D. S. Kim, Gauss sums for general and special linear groups over a finite field, Arch. Math. 69 (1997), 297-304.
  • [8] D. S. Kim, Gauss sums for symplectic groups over a finite field, Monatsh. Math. 126 (1998), 55-71.
  • [9] D. S. Kim, Gauss sums for O¯(2n,q), Acta Arith. 80 (1997), 343-365.
  • [10] D. S. Kim, Gauss sums for O(2n+1,q), Finite Fields Appl. 4 (1998), 62-86.
  • [11] D. S. Kim, Gauss sums for U(2n,q²), Glasgow Math. J. 40 (1998), 79-95.
  • [12] D. S. Kim, Gauss sums for U(2n+1,q²), J. Korean Math. Soc. 34 (1997), 871-894 .
  • [13] D. S. Kim and I.-S. Lee, Gauss sums for O⁺(2n,q), Acta Arith. 78 (1996), 75-89.
  • [14] D. S. Kim and Y. H. Park, Gauss sums for orthogonal groups over a finite field of characteristic two, Acta Arith. 82 (1997), 331-357.
  • [15] D. H. and E. Lehmer, On the cubes of Kloosterman sums, Acta Arith. 6 (1960), 15-22.
  • [16] D. H. and E. Lehmer, The cyclotomy of Kloosterman sums, Acta Arith. 12 (1967), 385-407.
  • [17] R. Lidl and H. Niederreiter, Finite Fields, Encyclopedia Math. Appl. 20, Cambridge Univ. Press, Cambridge, 1987.
  • [18] H. Salié, Über die Kloostermanschen Summen S(u,v;q), Math. Z. 34 (1932), 91-109.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i2p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.